MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4063 STIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4063 STIMULATION LEAD
Model Number 4063
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cellulitis (1768)
Date of Event 08/15/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Capa remediation.
 
Event or Problem Description
Postoperative cellulitis around the submandibular incision, which developed after the subject picked off the surgical dressing.Fully resolved after administering oral medications.

Brand Name
INSPIRE MODEL 4063 STIMULATION LEAD
Common Device Name
INSPIRE MODEL 4063 STIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key8707899
Report Number3007666314-2019-00049
Device Sequence Number2211524
Product Code MNQ
UDI-Device Identifier00855728005185
UDI-Public00855728005185
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4063
Device Catalogue Number900-001-007
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA01/01/2005